English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90437/105768 (86%)
Visitors : 10986128      Online Users : 585
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊工程學系 > 期刊論文 >  Item 310904400/79214


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/79214


    Title: Disjoint cycles in hypercubes with prescribed vertices in each cycle
    Authors: Cheng-Kuan, L;Lin, Cheng-Kuan;Jimmy, J.M.T;Jimmy, J.M.Tan;Hs, Lih-Hsing;Hsu, Lih-Hsing;龔自良;KUNG, TZU-LIANG
    Contributors: 資訊工程學系
    Date: 201312
    Issue Date: 2014-01-06 20:23:07 (UTC+8)
    Abstract: A graph G is spanning r-cyclable of order t if for any r nonempty mutually disjoint vertex subsets A"1,A"2,...,A"r of G with |A"1@?A"2@?...@?A"r|@?t, there exist r disjoint cycles C"1,C"2,...,C"r of G such that C"1@?C"2@?...@?C"r spans G, and C"i contains A"i for every i. In this paper, we prove that the n-dimensional hypercube Q"n is spanning 2-cyclable of order n-1 for n>=3. Moreover, Q"n is spanning k-cyclable of order k if k@?n-1 for n>=2. The spanning r-cyclability of a graph G is the maximum integer t such that G is spanning r-cyclable of order k for k=r,r+1,...,t but is not spanning r-cyclable of order t+1. We also show that the spanning 2-cyclability of Q"n is n-1 for n>=3.
    Relation: DISCRETE APPLIED MATHEMATICS, 161(18):2992-3004.
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML246View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback